# SDR REXA029

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Unit
- Part number: 51653151
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FIRE LIGHT ILLUMINATED, SECURED ENGINE AND COMPLIED WITH CHECK LIST.  REMOVED AND REPLACED FIRE DETECTOR CONTROL UNIT, JAW JSMM 26-10-15, FUNCTIONAL CHECK DONE IHW JSMM 26-10-0, OPS CHECK GOOD.  (Z)
